Hello & Welcome to our Community!
You got some great advice from the above.
I too think you are still detoxing the other drugs out and now the subs a bit. I did the same thing with the Subs, but for 4 days and dropping mgs those four days...NOT GOOD! I knew nothing about these Subs until I got on here and started to do more research. Plus, I did not do what the Dr wanted me to do..Stubborn!!
I had came of a 12yr or more ride with the Methadone that I got prescribed for pain after the other opiates. Went c/t from 3 meds and the subs held the w/ds back for at least 10days and then it hit me and hit me hard!!
The thing about all these drugs is how or what they do in the Brain. They really whack out all those Brain Chems. This is the part that will take time to find a balance after we have removed these drugs.
Crying is just part of your real emotions coming back after being mask for awhile. The Sweats are good because your body has to rid these toxins out anyway it can. You might experience some anxiety, anxiousness, sleep issues, muscle kicks and energy crash. Do Not Fear, this is all part of the detox and it will pass in Time. I really do not believe yours will be all that Bad at all..Hug!
Go out and get some Epsom salt with lavender in it. The magnesium in the salt will help draw out more toxins and help you relax them muscles while taking a bath.
If you ache really bad or even have them bone aches get under a big heating blanket. Go look at all the Emergen-C & Airborne packets out there in the market. Over 3 yrs later I noticed some really good ones, like Immune Support, Electro-mix, vit Bs, Cs, and all around Complex Antioxidants. ( I had been ordering mine from a really good natural resource, but these look good too). Drink tons of fluids and mostly water to help flush the drugs further out too. These packets vit/min here, you do add to water. Make sure you are Eating Healthy and try to stay away from caffeine and to much sugars right now. Also, the minerals like magnesium, potassium, calcium and Ds help with anxiety & sleep at night.
Congrats on your clean time!!!! Hit some of those AA/NA face to face. You will be so happy you did. Good Luck on your Job interview too!
Stick around here for Support and you can also chime in and Support others. Welcome Again!
Thank you for your replies. It really means a lot to me.
Today has been pretty difficult too in terms of aches and sweating, but I feel a lot more emotionally stable than last night. I kind of fell into this horrible hole of despair, couldn't stop crying, cried even more because it was physically hurting to cry etc etc.
I feel uncomfortable, but pretty determined to just keep going today. I managed to do an online NA meeting, and that really helped.
I have a job interview tomorrow, and I really need the cash at the moment. Does anyone have any suggestions for controlling the sweating?
Thank you again for your replies.
As Smalltownmom said you basically did a fast opiate taper. Even though you were on the Sub for a short time, it was filling in those opiate receptors from the oxy/heroin use and keeping you from going thru the wd's. Now there's nothing to fill them so you're body is trying to cope. I didn't do Sub. I went cold turkey of morphine sulfate. I was aching for about 5 days, and the fatigue lasted longer but it does pass. It felt like I was walking with concrete blocks attached to my legs but if I made myself go for a walk it got better. Everyone is different but I'm 19 days out and I feel great. I felt my energy get slightly better each day. I only had the body temp issues for about a week. It will get better. Listen to the advice of everyone here. They know what helps.
Hi there! I'm two months clean from a sub taper. I would say your definitely in wds. You did a really fast taper so you will feel it. You weren't on the sub very long so hopefully the wds won't be as bad for you or last that long. Give it time. It really is awful but it gets better. Are you taking any vitamins? I used magnesium and potassium supplements. Drink tons of water. You don't want to become dehydrated. Try eating what you can stomach. Not drinking or eating will make you feel worse. Keep posting on here. Other people will respond that have more time than I do and will have other ideas for you to cope with this. You've come this far so don't give up!